# SDR DL72E961708

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622199
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FLANGE DOUBLER CRACKED, UPPER FWD FLANGE CRACKED PAST STOP DRILL AND LOWER FWD FLANGE DOUBLER CRACKED.  REPLACED RIB.
